ADVERTISEMENT

Q. I am having fever on and off. Could this be swine flu?

Answered by
Dr. Uphar Gupta
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 23, 2017

Hello doctor,

I am feeling feverish since yesterday. My sister is not well, and I was around her during the day. She went to a second doctor after 15 days of sore throat, pain, weakness, vomiting, fever, cough, phlegm, and breathlessness. Her new doctor asked her to do a chest X-Ray and CBC. He said that the medicines she was taking were not working. He also gave her some syrup and a mild tablet to take until she gets the report. He hinted that, in swine flu cases, it is hard to diagnose. During the time I was around her even two weeks ago, it was like this. I used to get fever starting late in the evening, and then after taking Dynapar, it would go. I am taking Dynapar twice a day. What could it be? What medication should I take?

#

Hello,

Welcome to icliniq.com.

Since these episodes are noticed after an exposure to a patient, you need to be careful.

  • Flu, which is viral in origin, is very quick to spread. As it is a respiratory infection, it spreads through the air we breathe.
  • I suggest the following: 
  1. Tab Dynapar (a combination of Diclofenac and Paracetamol) 500, thrice a day.
  2. Take plenty of oral fluids.
  3. Get a complete blood count, if this persists.
  4. Injection Fluvax (influenza vaccine) IM, a single dose vaccination.

For more information consult a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
My daughter has cough. Shall I give her Dexona?

.. CBC (complete blood count) and a chest x-ray before starting Dexona (Dexamethasone) as it is a steroid. Also, there may be a history of childhood asthma (hyper-reactive airway disease) and it is better to be sure before giving this medicine. This ...   Read full

If I had six Paracetamol tablets and seven of Mefenamic acid, how bad can it be?

.. is really too high. You should not take medicines like this without a proper prescription from your doctor. You may have an acute liver failure. Stop them right now and take a high-carbohydrate diet for the next five to seven d...   Read full

Can I take Paracetamol tablets for my severe tooth pain?

Hello Doctor, Can I take two Amoxicillin 500 tablets  ... If you are taking Amoxicillin for your toothache, then let me educate you it is an antibiotic and not a painkiller ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Nipah Virus: Stay Safe from This Deadly Disease
The recent speculation about the spread of the Nipah virus in a Southern State in India has surely brought jittery feeli...  Read more»
What to Do When Someone Turns COVID-Positive At Home?
COVID-19 pandemic has affected so many people, and many of them are advised for home care. This article explains the pre...  Read more»
Guidelines for Management of COVID-19 In Children
Amidst the concerns that children will be the target in the third wave of COVID-19, they have come up with certain guide...  Read more»

Ask your health query to a doctor online?

Ask a General Practitioner Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.